# SDR ASAA2018010523189

- Difficulty date: January 5, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 42,732 hours, 14,402 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE AFT LT LAVATORY AFT INBD MOUNT, FOUND CORROSION ON THE BS 947 FLOORBEAM, LBL 32.  ACFT GROUNDED.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51.
